Sponsored
Bayer Genuine Pain Reliever 325mg & Fever Reducer Tablets - Aspirin (NSAID) - 200ct
$11.19 when purchased online
Target Online store #3991
About this item
Highlights
- 325 Mg Per Tablet: Each coated tablet of Genuine Bayer Aspirin contains 325 mg of the active ingredient aspirin (NSAID)*
- Helps Prevent Another Heart Attack or Ischemic Stroke: Genuine Bayer Aspirin can help prevent another heart attack or clot-related (ischemic) stroke
- Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
- Multi-Symptom Pain Reliever and Fever Reducer: Genuine Bayer Aspirin provides proven relief of headache, backache, muscle pain, toothache, menstrual pain, as well as minor arthritis pain relief, and reduces fever
- Free From: Each pain medicine tablet is free of caffeine and sodium and is coated to make it easier for swallowing
- 125 Years of Relief: Bayer Aspirin has been a leading aspirin brand in pain relief
Description
For 125 years, Bayer Aspirin has been a leading aspirin brand in pain relief. Bayer Genuine Aspirin— The Wonder Drug®—is a pain reliever and fever reducer that contains 325mg of active ingredient aspirin (NSAID)*. This pain medicine for adults and children over 12 provides multi-symptom relief of headache, backache, muscle pain, toothache, and menstrual pain, plus minor arthritis pain relief. Each pain medicine tablet is coated for ease of swallowing and is free of caffeine and sodium. When taken for pain, adults and children over 12, take 1 or 2 tablets every 4 hours, or 3 tablets every 6 hours. Drink a full glass of water with each dose, and do not exceed 12 tablets in 24 hours; use as directed. When taken as directed by a doctor, Genuine Bayer Aspirin can help prevent another heart attack or clot-related (ischemic) stroke. Discuss dosing with your doctor. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
*Nonsteroidal Anti-Inflammatory Drug
*Nonsteroidal Anti-Inflammatory Drug
Suggested Age: 12 Years and Up
Health Facts: Contains Aspirin
Product Warning: Do not use if you are pregnant or nursing
Active Ingredient Strength Value: 325 Milligrams
Product Form: Tablet
Primary Active Ingredient: Aspirin
Package Quantity: 200
Features: Coated Capsules
TCIN: 15111327
UPC: 312843536364
Item Number (DPCI): 094-01-0623
Origin: Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
WARNING: It is especially important not to use aspirin during the last three months of pregnancy, unless specifically directed to do so by a physician because it may cause problems in the unborn child or complications during delivery. www.p65warnings.ca.gov
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
aspirin (nsaid)* *nonsteroidal anti-inflammatory drug 325.0mg
Uses
• Temporarily relieves minor aches and pains due to: • Headache • Muscle pain • Toothache • Menstrual pain • Colds • Minor pain of arthritis • Temporarily reduces feverDirections
Directions • drink a full glass of water with each dose • adults and children 12 years and over: take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours • children under 12 years: consult a doctorInactive ingredients
inactive ingredients: corn starch, hypromellose, powdered cellulose, triacetin
Shipping details
Estimated ship dimensions: 2.6 inches length x 2.1 inches width x 4 inches height
Estimated ship weight: 0.2425 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
Discover more options
Related Categories
- Health
- FSA & HSA Shop
- Medicines & Treatments
- Health Brands
- Medicines & Treatments FSA & H...
- Intimate Care Products
4.7 out of 5 stars with 123 reviews
quality: 5 out of 5
value: 5 out of 5
100% would recommend
6 recommendations
Meds
5 out of 5 stars
Thumbs up graphic, would recommend
Russiansasha - 1 year ago, Verified purchaser
Always ready on time
Misleading packaging
1 out of 5 stars
Bsf7609 - 1 year ago
originally posted on bayeraspirin.com
Says coated on bottle but research yields this doen not mean enteric coated. In the trash they go.
Great Aspirin
5 out of 5 stars
Thumbs up graphic, would recommend
SittingPretty - 2 years ago, Verified purchaser
It works as expected.
Essential
5 out of 5 stars
Thumbs up graphic, would recommend
Miss Pittsburgh - 2 years ago, Verified purchaser
We buy this for James' dad because he had heart valve replacement surgery 2 years ago, so he has to take an aspirin every day along with his other meds. Thank you!
Great Value
5 out of 5 stars
Thumbs up graphic, would recommend
ONLINE - 2 years ago, Verified purchaser
Great value for everyday use.
Bayer
5 out of 5 stars
- 3 years ago
originally posted on influenster.com

I think these pills are great great for the heart and takes the pain away so you can go back to feeling yourself again
This works for Me!
4 out of 5 stars
rhondag28 - 3 years ago
originally posted on influenster.com

For me Bayer Aspirin works better for me. The headache or my aches and pains in my joints it helps to use this product. I’ve been taking this for awhile.
I have used bayers asprin to combat fever from col
5 out of 5 stars
Keggles - 4 years ago
originally posted on bayeraspirin.com
I am having trouble finding the 500mg asprin that I have used all my life. My mum swore by them. They are great please bring them back.
Bayer 81 mg tablets
5 out of 5 stars
Thumbs up graphic, would recommend
Mary Lou - 4 years ago, Verified purchaser
Love the size and the bottle shape
200 CT BAYER ASPIRIN
5 out of 5 stars
Thumbs up graphic, would recommend
- 9 years ago
BEST PRICE. BEST PRODUCT. WILL BUY AGAIN.